Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 158, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 3, 2012, 4:33 PM CDT for Shelby County, Talladega County, Alabama. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2012, 4:33 PM CDT (21:33 UTC)
- Expired
- Jun 3, 2012, 5:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Shelby County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 36 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 4:48 PM CDT | TSTM WND DMG | 2 Nnw Childersburg, AL | TREES DOWN AT THE CORNER OF 4TH AVE AND 3RD ST NE ON THE NORTH SIDE OF CHILDERSBURG |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:26 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1403 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
622
WUUS54 KBMX 032133
SVRBMX
ALC117-121-032215-
/O.NEW.KBMX.SV.W.0158.120603T2133Z-120603T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 PM CDT SUN JUN 3 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SHELBY COUNTY IN ALABAMA...
WEST CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 515 PM CDT
* AT 433 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF BALD ROCK TO
ALABASTER...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
CALERA...COLUMBIANA...WILSONVILLE...WESTOVER...VINCENT...
HARPERSVILLE AND GASTON STEAM PLANT.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 242...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3351 8649 3350 8648 3350 8645 3344 8637
3340 8637 3341 8634 3334 8625 3307 8677
3327 8682
TIME...MOT...LOC 2133Z 317DEG 23KT 3349 8639 3321 8674
$$1 follow-up statement
243
WWUS54 KBMX 032147
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
447 PM CDT SUN JUN 3 2012
ALC117-121-032215-
/O.CON.KBMX.SV.W.0158.000000T0000Z-120603T2215Z/
SHELBY AL-TALLADEGA AL-
447 PM CDT SUN JUN 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
TALLADEGA AND EASTERN SHELBY COUNTIES UNTIL 515 PM CDT...
AT 442 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND WINDS IN EXCESS OF
60 MPH CAUSING SCATTERED DAMAGE. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM LOGAN MARTIN DAM TO HARPERSVILLE TO WILSONVILLE
TO 5 MILES EAST OF SHELBY COUNTY AIRPORT...MOVING SOUTHEAST AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
WILSONVILLE...COLUMBIANA AND GASTON STEAM PLANT.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3344 8638 3339 8638 3341 8634 3334 8625
3311 8669 3311 8671 3323 8674 3348 8642
TIME...MOT...LOC 2147Z 317DEG 23KT 3335 8630 3326 8640
3324 8653 3317 8667
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:42 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 3, 2:42 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 242 PM CDT SUN JUN 3 2012 .DISCUSSION... FOR MESOSCALE UPDATE AND FORECAST PACKAGE. STORMS ARE ALREADY MOVING INTO THE NORTHWESTERN PORTION OF THE CWA THIS AFTERNOON FOLLOWING THE PASSAGE OF THE WARM FRONT. CURRENTLY THE WARM FRONT BASED ON SURFACE OBS IS SITUATED ALONG A LINE EXTENDING FROM JUST NORTH OF MEMPHIS...EAST SOUTHEASTWARD TO MUSCLE SHOALS AND SOUTHEAST TO AROUND THE ANNISTON AREA. BEHIND THE FRONT...VERY UNSTABLE AIR HAS ADVECTED NORTHEASTWARD WITH DEWPOINTS NOW BEING OBSERVED IN THE LOWER 70S WITH TEMPERATURES NEAR 90 OUT AHEAD OF THE CURRENT STORMS. RUC ANALYSIS CURRENTLY INDICATES SB CAPES RISING TO OVER 3000 J/KG ACROSS THESE SAME AREAS...AND CAPES ARE CURRENTLY FORECAST TO INCREASE ACROSS ALL OF OUR NORTHERN COUNTIES THAT ARE CURRENTLY INCLUDED WITHIN THE SEVERE THUNDERSTORM WATCH. 0-6KM BULK SHEAR IS CURRENTLY INDICATED TO BE JUST OVER 30 KNOTS...WHICH WILL DEFINITELY BE ABLE TO SUSTAIN THE UPDRAFTS WITH THE AMPLE AMOUNTS OF INSTABILITY. LAPS 500 MB TEMPERATURES ARE CURRENTLY INDICATING AROUND -9C AT 500MB...AND UPDRAFTS HAVE BEEN ABLE TO REACH THE HAIL GROWTH ZONE THIS AFTERNOON AS INDICATED BY THREE BODY SCATTER SPIKES AND 50DBZ RETURNS UP TO 30K FEET OFF KGWX RADAR. LOOKING AT THE CURRENT STRUCTURE OF THE MULTICELL CLUSTER OF STORMS...A COLD POOL IS LIKELY STARTING TO DEVELOP ALONG THE EASTERN FLANK. BASED ON FORWARD PROPAGATING CORFIDI VECTORS FROM THE LATEST LAPS ANALYSIS...SOUTHEASTERN PROGRESSION OF THE STORMS WILL CONTINUE...AND WILL RIDE ALONG THE CORRIDOR X/INTERSTATE 22 CORRIDOR THROUGH THE REST OF THE AFTERNOON. CURRENT TIMING LOOKS TO BE AROUND 4PM FOR ARRIVAL AT JASPER...AND AROUND 530-6PM FOR THE BIRMINGHAM METRO AREA. QUICKLY LOOKING AT THE FORECAST PACKAGE...TONIGHT'S FORECAST WILL ALL BE DEPENDENT ON WHERE THE MCS TRAVERSES THIS AFTERNOON. WENT AHEAD AND INCLUDED MUCH OF NORTHERN PORTIONS OF THE AREA WITH CATEGORICAL POPS WITH SEVERE WORDING WITH DAMAGING WINDS AND LARGE HAIL THE MAIN IMPACTS. SCATTERED STORMS ARE ALSO CURRENTLY BEING TRIGGERED ALONG THE ACTUAL WARM FRONT OUT AHEAD OF THE CURRENT CLUSTER OF STORMS. WE WILL HAVE TO WATCH THOSE STORMS CAREFULLY THROUGH THE AFTERNOON AS WELL. CURRENTLY UPSTREAM...NOT MUCH ACTIVITY HAS FIRED ACROSS MISSOURI AND ARKANSAS SO FAR...SO WE COULD SEE A BREAK IN THE ACTIVITY THROUGH THE NIGHT BEFORE THE NEXT ROUND OF STORMS DEVELOPS. MODELS ARE CURRENTLY HINTING AT DEVELOPMENT MONDAY MORNING WITH THE NEXT PERTURBATION MOVING SOUTHEASTWARD. WENT AHEAD AND WENT WITH LIKELY POPS DURING THE MORNING AND CATEGORICAL DURING THE AFTERNOON ACROSS OUR NORTHERN COUNTIES FOR NOW...BUT THIS COULD CHANGE DEPENDING ON WHERE THE STORMS ACTUALLY DEVELOP AND TRAVERSE...SO STAY TUNED TO THE LATEST FORECAST UPDATES THROUGH THE NIGHT. LOOKING INTO THE DAY ON TUESDAY...MODELS ARE NOW IN AGREEMENT WITH THE WARM FRONT TO OUR NORTHEAST TRANSITIONING INTO A COLD FRONT AS THE TROUGH DIGS ACROSS THE EASTERN CONUS. IT LOOKS TO MOVE THROUGH THE SOUTHEAST ON TUESDAY AFTERNOON TRIGGERING MORE SHOWERS AND STORMS THAT COULD BE STRONG TO SEVERE AS WELL. THE FRONT NOW LOOKS TO SINK SOUTHWARD INTO THE SOUTHERN PORTION OF THE CWA BY WEDNESDAY AFTERNOON WITH DRIER AIR MOVING IN FROM THE NORTH AND SCATTERED STORMS CONTINUING AHEAD OF THE FRONT ALONG THE GULF COAST AND SOUTHERN PORTIONS OF THE STATE. TEMPERATURES WILL BE DOWNRIGHT HOT IN THE LOWER TO MID 90S IN AREAS THAT DON'T OBSERVE ANY OF THE STORMS AND CLOUDS IN THE SOUTHERN PORTION OF THE CWA...AND PERHAPS ONLY MID 80S FOR AREAS NORTH WHERE STORMS ARE FORECAST ON MONDAY. TEMPERATURES COULD COOL A BIT BEHIND THE FRONT LATE TUESDAY FOR NORTHERN PORTIONS OF THE STATE...BUT REMAIN VERY WARM THROUGH THE REST OF THE PERIOD. 56/GDG && .AVIATION... 18Z TAF DISCUSSION VFR CONDITIONS ARE EXPECTED FOR THE MOST PART THROUGH THIS TAF CYCLE WITH WNW WINDS AT 5-10 KTS. THE MAIN THING WE WILL HAVE TO WATCH THIS AFTERNOON AND TONIGHT WILL BE DEVELOPING THUNDERSTORMS. UNDER NORTHWESTERLY FLOW ALOFT THESE STORMS WILL BE DIFFICULT TO PIN DOWN AS FAR AS TIMING...BUT STORMS ARE EXPECTED NONETHELESS...SOME OF WHICH COULD BRING STRONG GUSTY WINDS. HAVE DECIDED TO TRY TO TIME OUT AT THIS AFTERNOON CONVECTION AS WE FINALLY HAVE SOME CONVECTION TO OUR WEST. TCL BHM AND EET WILL LIKELY SEE THE FIRST IMPACT. STILL SOME UNCERTAINTIES ON THE EXTENT OF THE COVERAGE WITH THE THUNDERSTORMS THIS AFTERNOON...BUT CHANCES ARE HIGH ENOUGH NOW TO GO AHEAD AND INCLUDE TS FOR THIS AFTERNOON. THE NEXT THUNDERSTORM IMPACTS WILL COME DURING THE EARLY MORNING HOURS BEFORE 12Z. EXPECT THE MAJORITY OF THE WEATHER TO IMPACT BHM AND TCL BEFORE 12Z THERE IS A CHANCE IT COULD WORK INTO TCL AND EET FROM THE NORTH AS WELL. UNSURE ABOUT THE ENDING TIME SO WILL UPDATE WITH THE EVENING FORECAST. CIGS AND VIS SHOULD BE REDUCED WITH ANY STORMS THAT DEVELOP...SO PAY ATTENTION FOR THOSE AMENDMENTS AS WELL. 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 81 68 83 59 / 50 80 60 20 10 ANNISTON 69 83 69 84 62 / 40 70 60 30 20 BIRMINGHAM 70 84 70 84 63 / 50 70 60 40 20 TUSCALOOSA 69 90 71 87 65 / 50 60 50 50 20 CALERA 69 86 71 84 65 / 50 60 50 50 20 AUBURN 69 88 70 83 67 / 20 30 40 50 30 MONTGOMERY 70 94 71 89 68 / 20 20 30 50 30 TROY 67 94 70 88 68 / 10 20 30 50 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 16/56
Hazardous weather outlook, Jun 3, 12:50 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1250 PM CDT SUN JUN 3 2012 ALZ011>015-017>050-041200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1250 PM CDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON FOR AREAS ALONG AND NORTH OF INTERSTATE 20. ACTIVITY WILL START IN THE NORTHWEST AND SLIDE EASTWARD DURING THE AFTERNOON. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREATS WITH THESE STORMS. THE TORNADO THREAT IS VERY LOW AT THIS TIME. ISOLATED SEVERE STORMS COULD CONTINUE INTO THE OVERNIGHT ALONG AND NORTH OF INTERSTATE 20. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A THREAT OF SEVERE WEATHER WILL CONTINUE INTO MONDAY MORNING FOR AREAS NORTH OF INTERSTATE 20. BY MONDAY AFTERNOON AND INTO THE EVENING...THE THREAT SHIFTS SLIGHTLY SOUTH AND WEST...WITH AREAS GENERALLY ALONG AND NORTH OF I-20 HAVING THE BEST CHANCE FOR SEVERE WEATHER. THE THREAT FOR SEVERE WEATHER WILL SPREAD TO ALL OF CENTRAL ALABAMA ON TUESDAY. DAMAGING WINDS AND HAIL WILL CONTINUE TO BE THE MAIN THREATS. THIS PATTERN OF ACTIVE WEATHER IS DEPENDENT ON A NUMBER OF FACTORS...SO TIMING AND LOCATION COULD CHANGE OVER THE NEXT COUPLE OF DAY. CHECK BACK WITH THIS PRODUCT FOR THE LATEST INFORMATION ON THE SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED PERIODICALLY FROM THIS AFTERNOON THROUGH TUESDAY EVENING.
In the hours before
Local storm report, Jun 3, 3:46 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
346 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 2 NE CEDRUM AREA 33.88N 87.42W
06/03/2012 WALKER AL BROADCAST MEDIA
TREE DOWN IN SARAGOSSA ALONG LANGSTON ROAD.
0312 PM TSTM WND DMG 5 SW JASPER 33.80N 87.34W
06/03/2012 WALKER AL FIRE DEPT/RESCUE
TREES DOWN ON HWY 69 NEAR DUTTON HILL ROAD.
0317 PM TSTM WND DMG 2 S JASPER 33.82N 87.27W
06/03/2012 WALKER AL FIRE DEPT/RESCUE
TREE AND POWER LINES DOWN ON SE 33RD STREET IN JASPER.
&&
AGSpecial weather statement, Jun 3, 3:56 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
356 PM CDT SUN JUN 3 2012
ALZ023-032130-
TUSCALOOSA AL-
356 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TUSCALOOSA COUNTY UNTIL
430 PM CDT...
AT 356 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTH OF BOLEY SPRINGS...OR 21 MILES SOUTHEAST
OF FAYETTE...MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BANKHEAD LOCK AND DAM...
WILEY...
WHITSON...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3360 8763 3361 8763 3360 8742 3354 8732
3352 8732 3351 8728 3349 8730 3349 8733
3346 8734 3345 8732 3342 8734 3341 8752
3358 8764
TIME...MOT...LOC 2056Z 296DEG 22KT 3355 8747Local storm report, Jun 3, 4:02 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
402 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND DMG 5 NE CORDOVA 33.82N 87.13W
06/03/2012 WALKER AL FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN ALONG 1200 BLOCK OF SIPSEY
ROAD.
&&
AGLocal storm report, Jun 3, 4:13 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 5 WSW BIRMINGHAM 33.51N 86.89W
06/03/2012 JEFFERSON AL BROADCAST MEDIA
TREE DOWN ON STRUCTURE ON ELSLEY.
&&
AGLocal storm report, Jun 3, 4:20 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
420 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 3 S BIRMINGHAM 33.48N 86.81W
06/03/2012 E1.00 INCH JEFFERSON AL BROADCAST MEDIA
AT WIAT STUDIOS.
0410 PM HAIL 2 SSE BIRMINGHAM 33.51N 86.79W
06/03/2012 E1.75 INCH JEFFERSON AL PUBLIC
AT ST VINCENTS HOSPITAL.
&&
AGLocal storm report, Jun 3, 4:24 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
424 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND DMG 4 SSW WEST JEFFERSON 33.60N 87.09W
06/03/2012 JEFFERSON AL TRAINED SPOTTER
FOUR TREES DOWN.
0415 PM HAIL IRONDALE 33.54N 86.71W
06/03/2012 E1.00 INCH JEFFERSON AL NWS EMPLOYEE
&&
AGThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 1:35 PM CDT | Special Weather Statement | BMX | Marion | 10 min |
| Jun 3, 1:53 PM CDT | Special Weather Statement | BMX | Marion | 37 min |
| Jun 3, 2:07 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 38 min |
| Jun 3, 2:17 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 43 min |
| Jun 3, 2:39 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker | 51 min |
| Jun 3, 2:58 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 15 min |
| Jun 3, 3:01 PM CDT | Areal Flood Advisory | BMX | Lamar | 119 min |
| Jun 3, 3:03 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 42 min |
| Jun 3, 3:25 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 35 min |
| Jun 3, 3:49 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 41 min |
| Jun 3, 3:56 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 34 min |
| Jun 3, 4:07 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 38 min |
| Jun 3, 4:42 PM CDT | Special Weather Statement | BMX | DeKalb | 48 min |
| Jun 3, 4:53 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Shelby, Talladega | 37 min |
| Jun 3, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.